Show simple item record

Authordc.contributor.authorHekmatnejad, Amin 
Authordc.contributor.authorEmery, Xavier 
Authordc.contributor.authorVallejos, Javier A. 
Cita de ítemdc.identifier.citationComputers and Geotechnics Volumen: 95 Páginas: 137-146es_ES
Abstractdc.description.abstractA distribution-free approach is proposed to estimate the fracture size distribution from a given trace length distribution, assuming that the fracture network can be represented by a Poisson-disc model. This approach directly works on the experimental distribution of the observed trace lengths (corrected from sampling biases) and does not need to choose a parametric model for the trace length or fracture diameter distributions. It is more robust than existing models and provides an unbiased estimate of the cumulative distribution function of the fracture diameters. Its simplicity of use, accuracy and versatility are illustrated through synthetic examples.es_ES
Patrocinadordc.description.sponsorshipChilean Commission for Scientific and Technological Research, through project CONICYT/FONDECYT/REGULAR 1170101es_ES
Publisherdc.publisherElsevier SCI Ltdes_ES
Type of licensedc.rightsAttribution-NonCommercial-NoDerivs 3.0 Chile*
Link to Licensedc.rights.uri*
Sourcedc.sourceComputers and Geotechnicses_ES
Keywordsdc.subjectFracture networkes_ES
Keywordsdc.subjectPoisson-disc modeles_ES
Keywordsdc.subjectFracture sizees_ES
Keywordsdc.subjectDistribution-free methodses_ES
Títulodc.titleRobust estimation of the fracture diameter distribution from the true trace length distribution in the Poisson-disc discrete fracture network modeles_ES
Document typedc.typeArtículo de revista
Indexationuchile.indexArtículo de publicación ISIes_ES

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Chile
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Chile